# SDR SWAA032147

- Difficulty date: September 23, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 41,091 hours, 37,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED (2 EA) BS 727D AT STR 23L AND BS 941 AT STR 24L.  REPAIRED SKIN PER SRM.
